Urmăriți
Stefano Biagi
Stefano Biagi
Adresă de e-mail confirmată pe dipmat.univpm.it
Titlu
Citat de
Citat de
Anul
Semilinear elliptic equations involving mixed local and nonlocal operators
S Biagi, E Vecchi, S Dipierro, E Valdinoci
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (5 …, 2021
352021
Mixed local and nonlocal elliptic operators: regularity and maximum principles
S Biagi, S Dipierro, E Valdinoci, E Vecchi
Communications in Partial Differential Equations 47 (3), 585-629, 2022
302022
The existence of a global fundamental solution for homogeneous Hörmander operators via a global lifting method
S Biagi, A Bonfiglioli
Proceedings of the London Mathematical Society 114 (5), 855-889, 2017
272017
The strong maximum principle and the Harnack inequality for a class of hypoelliptic non-Hörmander operators
E Battaglia, S Biagi, A Bonfiglioli
Annales de l'Institut Fourier 66 (2), 589-631, 2016
222016
An Introduction to the Geometrical Analysis of Vector Fields: with Applications to Maximum Principles and Lie Groups
S Biagi, A Bonfiglioli
172019
A completeness result for time-dependent vector fields and applications
S Biagi, A Bonfiglioli
Communications in Contemporary Mathematics 17 (04), 1450040, 2015
132015
Symmetry and monotonicity of singular solutions of double phase problems
S Biagi, F Esposito, E Vecchi
Journal of Differential Equations 280, 435-463, 2021
122021
A Faber-Krahn inequality for mixed local and nonlocal operators
S Biagi, S Dipierro, E Valdinoci, E Vecchi
arXiv preprint arXiv:2104.00830, 2021
112021
A symmetry result for elliptic systems in punctured domains
S Biagi, E Valdinoci, E Vecchi
Communications on Pure & Applied Analysis 18 (5), 2819, 2019
102019
Global boundedness and maximum principle for a Brezis-Oswald approach to mixed local and nonlocal operators
S Biagi, D Mugnai, E Vecchi
arXiv preprint arXiv:2103.11382, 2021
92021
Global estimates in Sobolev spaces for homogeneous Hörmander sums of squares
S Biagi, A Bonfiglioli, M Bramanti
Journal of Mathematical Analysis and Applications 498 (1), 124935, 2021
82021
Global estimates for the fundamental solution of homogeneous Hörmander sums of squares
S Biagi, A Bonfiglioli, M Bramanti
arXiv preprint arXiv:1906.07836, 2019
82019
A Hong-Krahn-Szeg\"{o} inequality for mixed local and nonlocal operators
S Biagi, S Dipierro, E Valdinoci, E Vecchi
arXiv preprint arXiv:2110.07129, 2021
72021
Mixed local and nonlocal elliptic operators: regularity and maximum principles. arXiv e-prints, page
S Biagi, S Dipierro, E Valdinoci, E Vecchi
arXiv preprint arXiv:2005.06907 3, 2020
72020
On the solvability of singular boundary value problems on the real line in the critical growth case
S Biagi, T Isernia
Discrete & Continuous Dynamical Systems 40 (2), 1131, 2020
72020
A symmetry result for cooperative elliptic systems with singularities
S Biagi, E Valdinoci, E Vecchi
Publicacions Matemàtiques 64 (2), 621-652, 2020
72020
On the Baker-Campbell-Hausdorff Theorem: non-convergence and prolongation issues
S Biagi, A Bonfiglioli, M Matone
Linear and Multilinear Algebra 68 (7), 1310-1328, 2020
62020
Global Heat Kernels for Parabolic Homogeneous H\" ormander Operators
S Biagi, A Bonfiglioli
arXiv preprint arXiv:1910.09907, 2019
62019
On the convergence of the Campbell–Baker–Hausdorff–Dynkin series in infinite-dimensional Banach–Lie algebras
S Biagi, A Bonfiglioli
Linear and Multilinear Algebra 62 (12), 1591-1615, 2014
62014
Large sets at infinity and Maximum Principle on unbounded domains for a class of sub-elliptic operators
S Biagi, E Lanconelli
Journal of Differential Equations 269 (11), 9680-9719, 2020
52020
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20